Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using Tazorac for 2 months and found that my contact lenses are almost impossible to wear anymore. I don't know if it is a result of Taz or something else going on in my body, but my eyes are sooooooooo dry. I have been wearing contacts for years and have never had a problem. I went to the eye Dr. the other day and he said everything looked ok. Then I went to my MD and he said the same. However, no one tested to make sure my eyes had enough moisture. Anone else have this problem or am I the only odd ball?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×